# SDR VNAA9801016

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 001A561A0000207
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 2,149 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, A COCKPIT RIGHT HAND SIDE WINDOW HEAT FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE INSPECTED THE WINDOW AND IT WAS NOTED TO HAVE A CRACK.  MAINTENANCE REPLACED THE COCKPIT RIGHT SIDE WINDOW IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 56-12-00.  OPERATION CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
